Drug interactions between aspirin and Ticlid
Interactions between your drugs
Applies to: aspirin and Ticlid (ticlopidine)
Using aspirin together with ticlopidine may increase the risk of bleeding, especially gastrointestinal bleeding. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for potential complications. You should seek immediate medical attention if you experience any unusual bleeding or bruising, or have other signs and symptoms of bleeding such as dizziness; lightheadedness; red or black, tarry stools; coughing up or vomiting fresh or dried blood that looks like coffee grounds; severe headache; and weakness. Do not take any other medications containing aspirin or other pain relievers such as ibuprofen or naproxen without your doctor's knowledge or consent. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Ticlid (ticlopidine)
Food can enhance the levels of ticlopidine in your body. Take ticlopidine with food or just after eating to lessen stomach upset. This will make it easier for your body to absorb the medication.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.